MathSciNet Relay Station
MathSciNet bibliographic data
MR1975339 (2004g:32021) 32J18 (14J32)
Sawon, Justin Abelian fibred holomorphic symplectic manifolds. Turkish J. Math. 27 (2003), no. 1, 197–230.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement